Couldn't find what you looking for?

TRY OUR SEARCH!

I was recently put on Cymbalta (on my 6th day) and I was curious about the sexual side effects it may have like other SSRIs (prozac, etc..). I discussed this concern with my doctor and she talked about Wellbutrin but stated that the medication doesn't help anxiety much, so she suggested Cymbalta, as it is a "double" medication, like effexor. She seems to think this will aid in the sexual side effects. I am only on 20mg to start, and she said something like the higher the dose gets, the more balanced out the two medicines become. I experienced the start of some sexual side effects recently, and wondered if maybe once I increase the dose, they will get better. Any thoughts or input would be greatly appreciated!

Loading...

I'm a guy who recently took Cymbalta 30mg then 60mg and almost immediately noticed sexual side effects. I stopped taking the meds all together, but to answer your question, for me 60mg still had the effects.
good luck
Reply

Loading...

I was on Cymbalta for a little over a year and the sexual side effects were huge with me. I was on 30mg for the first six months and then 60mg after that. I found myself terribly disinterested in sex and it made my sensitivity go away almost completely. However, I have been weaning off of it for two weeks not and am almost done and have to say that the sexual side effects are almost all gone. It's enjoyable again!
Reply

Loading...

I want to speak up for Cymbalta and say that even though I may take longer to climax... my libido is at an all time high and I want sex all the time. I've heard Cymbalta can lower inhibitions somehow? Anyway I'm enjoying the side effect and happy it isn't the opposite. (Paxil was terrible for sexual side effects).
Reply

Loading...

52 years old. I've had sexual side effects on Cymbalta. I've had them with other SSRI's also. I was on Prozac for a number of years. I had delayed orgasms which I lived with but it eventually caused me to want to go off Prozac. Paxil shut me down completely--impotent. Effexor gave me problems too. I was on Cymbalta for a few weeks and was taking it with 150 Wellbutrin SR. I have a hard time having an erection and am inorgasmic. I've been off for about 4 days and the problem still persists. This never happened before with discontinuing other SSRI's. I'm also taking blood pressure and cholesterol meds, which didn't give me sexual side effects. Maybe Cymbalta and the other chemical stew is just messing me up. I'd rather be mildly depressed than a eunuch.
Reply

Loading...

Mr. 52 year old - in actuality, it is probably the HBP medication causing the impotence. The Cymbalta may be contributing, but the greatest complained about side effect of any HBP medication is erectile dysfunction.



Cymbalta has not killed my desire altogether but it is defintely lower and harder to climax.



That's my two cents! :D
Reply

Loading...

I'm currently at 120mg for neurological issues. I mainly had a delayed orgasm issue once I hit 60mg and through 90mg. I'm in my second week of 120mg and it has shut down the works altogether. Time to call the doctor. :-(
Reply

Loading...

I was on Zoloft for awhile which is amazing in destroying panic attacks however the sexual side effects are horrible i believe i have given myself a penil thrombosis from masturbating for long periods of time
Reply

Loading...

Its interesting to read the negative side affects. My husband and I are both on 60mg and our sex lives have been enhanced. Our previous medications (Lexapro) killed our sex life and now its amazing :-) But everyone reacts differently. Best wishes to you!
Reply

Loading...

:D Just in response to your entry/quote:



YES! i'm living as a normal, sexual human being! I'm on 60 mgs - before i was on zoloft, celexa & other anti-depressants (also Wellbutrin-which raised my libido-but caused my seizure disorder to get out of control!)



So, now this SNRI helps w/pain, anxiety & depression! Hallelujah!
Reply

Loading...

Thankyou for this post my husband has just been placed on this drug and I know nothing about it????? we are trying for a family, do you know anything abut that side??
Reply

Loading...

24 yo female here. I've been on Cymbalta 60mg for a year now, and cannot get off during sex - not once while I have been taking the medicine. My body gets turned on and wet and ready, but I feel nothing. I've tried different guys, and techniques to no avail. I can only get myself off, and it's terribly difficult and takes a ton of concentration and time. Has anyone had sucess with reducing sexual side effects by lowering the dosage? This is the only medication that's made me feel like a normal person again, not some suicidal goth... I don't want to discontinue it! :-(
Reply

Loading...

I've been off cybmalta for over a year, and IF I can maintain an erection an orgasm is impossible.
I never had any problems before.
Viagra doesn't help
Reply

Loading...

Well, I have had a discussion with my Dr., and how it goes is if I discontinue Cymbalta for four days, (I am a male on 20mgz.). I can have near normal orgasms, but I will be having them by myself. I become cranky,sensitive, suspicious and introspective. I had been up at 60, and 30 mgs before and at 30, we just put away thoughts of using the penis for anything other than urination.
Reply

Loading...

30 year old male who was on 60 and then 120 mgs a day. I couldn't have an orgasm other than through serious manual self-stimulation while on 120. I had to go down to 60. Now I feel just basically like it's near impossible still.

I hate how I feel off it, but my poor wife is seriously displeased that I can't orgasm in sex every time. It's sort of causing me more anxiety and depression than it's worth....

I tell married men whose wife's are disinterested in sex due to medical situations to start taking this pill- and it will make both of them sexless.... and keep the wife happy that he is off her back.

I also wonder if it's possible for a penis to actually shrink some while on this medicine. If so- please let me know, and I'll start the mother of all class-action lawsuits.



Reply

Loading...